# SDR ASAA2018101526464

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,756 hours, 13,789 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003945
- Condition: Inoperative
- Location: E&E Bay
- Part time: 36,324 hours, 10,975 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC R FAILED IN FLIGHT, RAN QRH, BOTH ON FMC "L" FOR REMAINDER OF FLIGHT. GROUNDED - YES. REMOVED AND REPLACED RT FMC COMPUTER REF AMM 34-61-02-400-801, OPS NML REF AMM 34-61-00-710-801. CROSS LOADED SOFTWARE AND ADJUSTED PERF FACTORS REF AMM 34-61-00-800-801. ACCOMPLISHED DFCS FMC LRU REPLACEMENT TEST, GRP BITE 34, ALL TEST PASSED REF AMM 22-11-01/201.
